MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LIGHT SOURCE, 500XL, XENON; IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE

SMITH & NEPHEW, INC. LIGHT SOURCE, 500XL, XENON; IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE
Catalog Number 72200568
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl procedure device shut off, the procedure was completed using a competitors conmed light source.No significant delay or patient injuries reported.No back-up device available.
 
Additional Manufacturer Narrative
Date of event updated.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
LIGHT SOURCE, 500XL, XENON
Common Device Name
IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key9189215
Report Number1643264-2019-00693
Device Sequence Number16778626
Product Code FFS
UDI-Device Identifier03596010643063
UDI-Public03596010643063
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K994084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer09/25/2019
11/19/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date10/15/2019
11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1